# SDR DALA1148763725

- Difficulty date: August 5, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 29,502 hours, 17,029 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS AISLE LIGHTING INOPERATIVE AT ROWS 19, 21, 24 AND CENTER OVERHEAD.  MAINTENANCE REPLACED THE BATTERY AND CHARGER M1670.  CHECKS ARE GOOD.
